Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Sore throat and ear, dizziness. Steroid shot and amox tr-k clv 500-125 mg, no relief. Cancer?

I have had a sore throat and sore ear for couple weeks also im dizzy alot and alway have heart burn . doc gave me a steroid shot and amox tr-k clv 500-125 mg . i took it all and i still have one sore like a blister on back of my throat on right side and still dizzy and sore under my jaw on right side. although ive win feeling my glands so could have been y gland iz sore. im 35 and i do smoke and scared cuz sore wont heal and ear pain and dizziness still there. is is throat cancer?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
If sore throat are not responding to antibiotics for long time, then this condition should be evaluated in detail. Careful otorhinolaryngological examination is mandatory to find out any suspicious lesion. In case of gland enlargement it should be carefully examined whether it is tender or not. Anyway in case of suspicion your ENT specialist can order a tssue diagnosis. Follow your ENT specialist's opinion.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor